# SDR GLBA2017030900639

- Difficulty date: March 7, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 39,169 hours, 49,133 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPTAIN'S AND FIRST OFFICER'S LEFT BRAKE PEDALS WERE EXTREMELY SPONGY AND WENT TO FLOOR WITH VERY LITTLE TO NO BRAKING ABILITY. MAINTENANCE BLED THE LT BRAKE SYSTEM IAW MM 32-40-05. FLUSHED WITH 2 QUARTS OF 5606. TAXIED AIRCRAFT AND VERIFIED OPERATION. OPS CHECK GOOD.
